Long Menstruation After 3 Months Injection?
Afternoon … I gave birth 1 year ago … Last April on my fourth day of menstruation, I only dared to use injection injections for 3 months. But a few days later my right breast hurt like swelling for 3 days. Then the next week spots like menstruation for a week followed by bleeding like menstruation has been more than 2 weeks. Until now it has not healed well … Is there something wrong with the injection? can recover later. I feel scared because my period is too long. Because usually only 5 days. Thank you
Good evening, thanks for the question
Injectable birth control contains synthetic hormones which can cause side effects of menstrual disorders, weight gain, or slow return of fertility after stopping injections.
Menstrual disorders in question can be in the form of:
- irregular cycles
- Heavy menstrual bleeding
- Spotting or spots
Menstrual disorders can vary in each woman, some are not menstruating, there are also spots, and all of these symptoms are classified as normal, including the symptoms of spotting that you are currently experiencing. Symptoms that need to be watched for are related to side effects of hormonal injection birth control that require further treatment, namely:
- Very painful menstrual pain
- Heavy bleeding that lasts continuously
- Leucorrhoea and lower abdominal pain
- Pain during sex
- Mass or lump in the lower abdomen
If the above conditions occur, you should consult with an obstetrician for further evaluation and examination.
That's all, hope you can help.